# SDR HEEA083807

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 214175131103
- Part serial: CN11051
- Condition: Arced
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DC RELAY CONTACTS ARCED.
